# SDR SWAA063148

- Difficulty date: August 24, 2006
- Submitted: August 25, 2006
- Operation: Air carrier
- Aircraft: N466WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30677
- Aircraft time: 8,350 hours, 4,686 cycles
- System (JASC): 2131 · Cabin Pressure Controller
- Part: Controller
- Part number: 7121197101AC
- Part serial: 9711910
- Condition: Inoperative
- Location: E/E Bay
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIR TURNBACK, AIRCRAFT FAILED TO PRESSURIZE AT LIFT-OFF.  REMOVED AND REPLACED NR 2 CABIN PRESSURE CONTROLLER PER MM.
